Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Sep 8, 2021, 7:44 PM EDT for 4 counties in Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 8, 2021, 7:44 PM EDT (23:44 UTC)
- Expired
- Sep 8, 2021, 8:30 PM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 40
Counties Cherokee County, GA, Dawson County, GA, Forsyth County, GA, Lumpkin County, GA
The radar
The Atlanta radar (KFFC), 119 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.7 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 935 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 661 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
317
WWUS82 KFFC 082344
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
744 PM EDT Wed Sep 8 2021
GAZ013>015-021>023-090030-
Hall GA-Dawson GA-Cherokee GA-Forsyth GA-Pickens GA-Lumpkin GA-
744 PM EDT Wed Sep 8 2021
...Strong thunderstorms will impact portions of Cherokee, northern
Forsyth, southern Lumpkin, Dawson, northwestern Hall and southeastern
Pickens Counties through 830 PM EDT...
At 742 PM EDT, a line of strong thunderstorms extended from near
Waleska to Ball Ground and Juno, moving east at 15 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning and
very heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Gainesville, Canton, Cumming, Dahlonega, Dawsonville, Woodstock,
Holly Springs, Ball Ground, Nelson, Clermont, Waleska, Free Home,
Buffington, Dougherty, Hickory Flat, Drew, Kellogg Creek, Coal
Mountain, Hightower and Juno.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3455 8386 3453 8383 3452 8384 3451 8384
3450 8379 3438 8374 3423 8400 3419 8433
3416 8436 3413 8436 3411 8442 3410 8442
3409 8466 3435 8464 3439 8441 3453 8420
3459 8400 3461 8386
TIME...MOT...LOC 2342Z 278DEG 15KT 3446 8409 3429 8439 3426 8462 3418
8466
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Sep 8, 2:46 PM EDT, 4 hours 58 minutes earlier.
Area forecast discussion, Sep 8, 2:46 PM EDT, 4 hours 58 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 246 PM EDT Wed Sep 8 2021 .SHORT TERM /Tonight through Thursday Night/... There is an amplified pattern over the CONUS this afternoon with a robust upper ridge centered over Utah and a broad trough over the eastern CONUS. This pattern will ultimately result in a cold front being pushed southeastward through the FA early tomorrow. Ahead of the cold front, embedded in a strong southwesterly fetch off the Gulf, Invest91L will aid in increasing PWs across the CWA. Diurnally driven convection has already started to occur near a stalled boundary in central GA and as the afternoon/evening progresses increased instability accompanied by the aforementioned increased PWs will result in increased storm coverage and intensity across central GA area. Storm coverage will also broaden size across the SE portions of the FA this evening as Invest91L traverses the area. All of this will combine to create heavy rainfall, isolated thunderstorms and localized flooding across the entire CWA. Areas that are already saturated from last nights storms will be especially prone to localized flooding. Likely PoPs remain across much of the area through the evening, but were held onto longer across the far SE CWA to take into account Invest91L. Overnight and into tomorrow afternoon rain showers and thunderstorms will continue across the SE as the last of the Invest moves eastward. Across northern and central GA drier and less hot air will move in behind the progged cold front. Winds will swing to the north-northeast and increase while further advecting cooler air into the region. The dry post-frontal air mass will support highs tomorrow in the 80s and lows tomorrow night in the 50s. 28 .LONG TERM /Friday through Wednesday/... Thanks to the combined influence of a lifting upper-level trough pivoting across the Great Lakes and the passage of a dry frontal boundary, most of the remnant tropical moisture associated with the tropical disturbance has been scoured off to our south and east to start the extended. PWATs across much of north and central Georgia drop to the 0.60-0.90" range, climatologically in the lowest 25% for this time of year. As a result, the weekend should be quite pleasant, with dewpoints well below "soupy" levels thanks to a much drier airmass and afternoon thunderstorm chances significantly decreased. PoPs at or just under a slight chance are possible on the far southern fringes of the CWA through the weekend, due to proximity to the residual moisture gradient from the frontal passage earlier this week. As we move into next week, there is virtually no upper-level pattern present over the southeastern CONUS. The Bermuda high starts to edge its way over the area late Sunday at the surface, placing the CWA in a regime of southeasterly flow. Model consensus is that moisture return doesn't ramp up until the tail end of the extended, aided by some troughiness aloft over the Great Plains that starts to drift eastward on Wednesday. The Euro is more bullish than the GFS as far as the intensity of increasing moisture in the atmospheric column, so have opted for the middle ground with slight to low-end chance PoPs filtering back in by midweek. 96 && .PREV DISCUSSION... /Issued 137 PM EDT Wed Sep 8 2021/ PREV DISCUSSION... /Issued 1201 PM EDT Wed Sep 8 2021/ UPDATE... Morning fog has lifted leaving behind mostly cloudy skies. The previous assessments for the short term forecast period remains on track, and no changes were made late this morning. Heavy rainfall and isolated thunderstorms are still anticipated as a strong fetch off the Gulf aids in increasing PWs ahead of a cold front progged to move through the FA this evening. Localized flooding will be possible especially across areas that are already or continue to be saturated from last nights heavy rainfall. SHORT TERM /Today through Thursday/... GA will remain on the southern end of an upper trough north of the Great Lakes. A nearly stationary boundary lingered across north GA this morning. Residual instability on this boundary could trigger convection at any time and isolated thunderstorms continued to pop up this morning. The best time for showers/thunderstorms should be late morning into the late evening as waves travel along the boundary. Models indicate another push of deep tropical moisture from the Gulf today as a weak low pushes from the FL panhandle across southern GA tonight into Thursday. The deepening Canadian trough will push another front into GA late tonight and Thursday with some drying across north GA. Remnants of the surface boundary combined with weak waves will keep highest pops over central GA on Thursday. Heavy rain and possible flooding issues could occur with some of the slower moving storms. 41 LONG TERM /Thursday Night through Tuesday/... The extended forecast begins with the second drier frontal boundary that moved into the area in the short term has pushed SE into South GA. This front will have ushered in a much drier airmass across north and central GA which will keep most of the area dry through the weekend. There is expected to be a little bit of moisture return across south GA Sat/Sun but the deep layer moisture stays across the northern gulf and northern FL. With its proximity to central GA could not completely pull PoPs out of the forecast to keeping just a slight chance of precip in every afternoon through Tuesday. 01 AVIATION... 18Z Update... Rain showers and thunderstorms will continue to increase in coverage near and around all terminals through evening. Low CIGS will redevelop tomorrow morning behind a cold front progged to move SE through the terminals overnight. Winds will remain light from the east/southeast thru 09Z then shift to the north-northeast and increase to around 10 kts behind the front. //ATL Confidence...18Z Update... Medium to high confidence on all elements except low CIGS tomorrow morning. Low confidence on timing for low CIGS tomorrow. 28 && .PRELIMINARY POINT TEMPS/POPS... Athens 68 84 59 84 / 40 20 10 0 Atlanta 67 84 59 84 / 40 10 10 5 Blairsville 60 78 50 78 / 30 10 10 0 Cartersville 65 82 55 83 / 30 10 10 0 Columbus 69 86 61 86 / 40 20 10 5 Gainesville 67 82 58 81 / 30 20 10 0 Macon 69 87 61 86 / 50 30 10 5 Rome 66 85 56 85 / 20 10 10 0 Peachtree City 67 84 57 84 / 40 10 10 5 Vidalia 70 85 65 86 / 80 60 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...28 LONG TERM....96 AVIATION...28
Hazardous weather outlook, Sep 8, 10:30 AM EDT, 9 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1030 AM EDT Wed Sep 8 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091430- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1030 AM EDT Wed Sep 8 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered to numerous showers and thunderstorms are expected across north and central Georgia this afternoon and evening. Some of these storms could produce gusty winds and frequent lightning. Locally heavy rainfall will also be a hazard, potentially leading to isolated flash flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Showers and thunderstorms will be confined to portions of central Georgia for Thursday through Tuesday. Storms will occur primarily in the afternoon and evening. Some of these storms could produce locally heavy rain, gusty winds and frequent lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected through tonight.
In the hours before
Special weather statement, Sep 8, 5:32 PM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
532 PM EDT Wed Sep 8 2021
GAZ019-030-082215-
Polk GA-Floyd GA-
532 PM EDT Wed Sep 8 2021
...Strong thunderstorms will impact portions of southern Floyd and
northwestern Polk Counties through 615 PM EDT...
At 531 PM EDT, a line of strong thunderstorms extended from west of
Coosa through northwest of Etna, moving southeast at 15 mph.
HAZARD...Winds up to 40 mph, up to penny sized hail, frequent
lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Rome, Cedartown, Cave Spring, Etna, Lindale and Coosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3429 8540 3429 8539 3430 8538 3431 8538
3434 8536 3425 8510 3400 8521 3399 8540
3428 8546
TIME...MOT...LOC 2131Z 299DEG 14KT 3428 8541 3416 8551 3410 8590
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 8, 6:05 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
605 PM EDT Wed Sep 8 2021
GAZ021>023-025-032>035-082300-
Hall GA-Jackson GA-North Fulton GA-Barrow GA-Cobb GA-Cherokee GA-
Forsyth GA-Gwinnett GA-
605 PM EDT Wed Sep 8 2021
...Strong thunderstorms will impact portions of southeastern
Cherokee, northern Barrow, Forsyth, northeastern Cobb, northern
Gwinnett, southern Hall, southwestern Jackson and northeastern Fulton
Counties through 700 PM EDT...
At 603 PM EDT, a line of strong thunderstorms, with locally heavy
rain, extended from near Woodstock to Alpharetta, Cumming, Suwanee,
Auburn and Winder, moving east at 15 mph.
HAZARD...Winds up to 40 mph, frequent lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain will cause temporary
street flooding, especially in poor drainage areas, and
rising water on creeks and streams.
Locations impacted include...
Gainesville, Lawrenceville, Winder, Jefferson, Cumming, Sandy
Springs, Roswell, Johns Creek, Alpharetta, Milton, Duluth, Woodstock,
Sugar Hill, Suwanee, Buford, Braselton, Auburn, Flowery Branch,
Dacula and Oakwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3427 8423 3424 8377 3418 8355 3406 8349
3398 8368 3397 8387 3399 8437 3411 8455
TIME...MOT...LOC 2203Z 259DEG 13KT 3411 8445 3412 8417 3407 8395 3404
8368
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 8, 6:08 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
608 PM EDT Wed Sep 8 2021
GAZ007-013-014-082300-
Gilmer GA-Dawson GA-Pickens GA-
608 PM EDT Wed Sep 8 2021
...A strong thunderstorm will impact portions of Gilmer, northwestern
Dawson and Pickens Counties through 700 PM EDT...
At 608 PM EDT, a strong thunderstorm was southwest of Ellijay,
moving east at 15 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Jasper, Ellijay, East Ellijay, Talking Rock, Amicalola Falls State
Park, Sequoyah Lake, Talona, Marblehill, Fausett Lake, Len Foote Hike
Inn, Cartecay, Pisgah, Blaine, Lake Tamarack, Cherry Log, Roy, Hinton
and Roundtop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3468 8425 3467 8425 3467 8424 3462 8420
3441 8426 3446 8463 3463 8465 3481 8436
TIME...MOT...LOC 2208Z 259DEG 13KT 3457 8458
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, Sep 8, 6:57 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
657 PM EDT Wed Sep 8 2021
GAZ006>008-012>015-020-021-082345-
Gilmer GA-Dawson GA-Union GA-Cherokee GA-Gordon GA-Bartow GA-
Pickens GA-Lumpkin GA-Fannin GA-
657 PM EDT Wed Sep 8 2021
...Strong thunderstorms will impact portions of northern Cherokee,
Lumpkin, southern Gilmer, Dawson, east central Gordon, Pickens,
southwestern Union, southeastern Fannin and northeastern Bartow
Counties through 745 PM EDT...
At 655 PM EDT, a line of strong thunderstorms extended from Salacoa
Valley to Talking Rock and Amicalola Falls State Park, moving east
at 25 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Dahlonega, Jasper, Dawsonville, Ball Ground, Nelson, Talking Rock,
Dougherty, Amicalola Falls State Park, Sequoyah Lake, Juno, Fausett
Lake, Len Foote Hike Inn, Cartecay, Talmadge, Tate, Stover Creek
Shelter, Turners Corner, Hinton, McKee and Talona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3466 8387 3461 8387 3443 8396 3440 8399
3433 8416 3433 8426 3431 8426 3435 8471
3455 8467 3466 8442 3470 8418
TIME...MOT...LOC 2255Z 264DEG 22KT 3455 8426 3448 8453 3439 8461
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHLocal storm report, Sep 8, 7:27 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
727 PM EDT WED SEP 08 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM FLASH FLOOD 1 E ALPHARETTA 34.08N 84.28W
09/08/2021 FULTON GA EMERGENCY MNGR
WATER FLOWING OVER ACADEMY STREET. ROADWAY TEMPORARILY
CLOSED AT TIME OF REPORT.
&&
EVENT NUMBER FFC2100596
TVSpecial weather statement, Sep 8, 7:44 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
744 PM EDT Wed Sep 8 2021
GAZ013>015-021>023-090030-
Hall GA-Dawson GA-Cherokee GA-Forsyth GA-Pickens GA-Lumpkin GA-
744 PM EDT Wed Sep 8 2021
...Strong thunderstorms will impact portions of Cherokee, northern
Forsyth, southern Lumpkin, Dawson, northwestern Hall and southeastern
Pickens Counties through 830 PM EDT...
At 742 PM EDT, a line of strong thunderstorms extended from near
Waleska to Ball Ground and Juno, moving east at 15 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning and
very heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Gainesville, Canton, Cumming, Dahlonega, Dawsonville, Woodstock,
Holly Springs, Ball Ground, Nelson, Clermont, Waleska, Free Home,
Buffington, Dougherty, Hickory Flat, Drew, Kellogg Creek, Coal
Mountain, Hightower and Juno.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3455 8386 3453 8383 3452 8384 3451 8384
3450 8379 3438 8374 3423 8400 3419 8433
3416 8436 3413 8436 3411 8442 3410 8442
3409 8466 3435 8464 3439 8441 3453 8420
3459 8400 3461 8386
TIME...MOT...LOC 2342Z 278DEG 15KT 3446 8409 3429 8439 3426 8462 3418
8466
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 8:20 PM EDT | Special Weather Statement | FFC | Coweta, Heard | 25 min |
| Sep 7, 8:34 PM EDT | Special Weather Statement | FFC | Troup | 26 min |
| Sep 7, 8:36 PM EDT | Special Weather Statement | FFC | Polk | 39 min |
| Sep 7, 9:11 PM EDT | Flash Flood Warning | FFC | Haralson, Polk | 6 hr |
| Sep 7, 9:23 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 52 min |
| Sep 7, 10:02 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 43 min |
| Sep 7, 10:38 PM EDT | Special Weather Statement | FFC | Forsyth | 52 min |
| Sep 7, 10:49 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 41 min |
| Sep 7, 11:06 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, Douglas, Fulton | 24 min |
| Sep 7, 11:34 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 26 min |
| Sep 7, 11:47 PM EDT | Flash Flood Warning | FFC | Cobb, Forsyth, Fulton, Gwinnett | 9 hr |
| Sep 8, 12:04 AM EDT | Special Weather Statement | FFC | Gwinnett | 26 min |
| Sep 8, 12:37 AM EDT | Special Weather Statement | FFC | Forsyth | 23 min |
| Sep 8, 12:55 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 38 hr |
| Sep 8, 1:01 AM EDT | River Flood Warning | FFC | Cobb | 7 hr |
| Sep 8, 1:08 AM EDT | River Flood Warning | FFC | Cobb | 4 hr |
| Sep 8, 1:13 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 4 hr |
| Sep 8, 1:24 AM EDT | River Flood Warning | FFC | Forsyth | 4 hr |
| Sep 8, 1:46 AM EDT | River Flood Warning | FFC | Cobb | 4 hr |
| Sep 8, 1:51 AM EDT | River Flood Warning | FFC | Fulton | 7 hr |
| Sep 8, 5:31 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 8 hr |
| Sep 8, 5:33 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 10 hr |
| Sep 8, 5:38 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 5 hr |
| Sep 8, 1:04 PM EDT | Special Weather Statement | FFC | Warren | 26 min |
| Sep 8, 1:30 PM EDT | Special Weather Statement | FFC | Warren | 30 min |
| Sep 8, 2:03 PM EDT | Special Weather Statement | FFC | Taliaferro | 27 min |
| Sep 8, 2:17 PM EDT | Special Weather Statement | FFC | Whitfield | 28 min |
| Sep 8, 2:47 PM EDT | Special Weather Statement | FFC | Hancock, Jasper, Putnam, Taliaferro, Warren | 43 min |
| Sep 8, 3:22 PM EDT | Special Weather Statement | FFC | Lamar, Meriwether, Pike, Spalding, Upson | 38 min |
| Sep 8, 3:56 PM EDT | Special Weather Statement | FFC | Lamar, Meriwether, Pike | 49 min |
| Sep 8, 4:15 PM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Jones | 45 min |
| Sep 8, 4:25 PM EDT | Special Weather Statement | FFC | Chattooga | 50 min |
| Sep 8, 5:10 PM EDT | Special Weather Statement | FFC | Carroll | 50 min |
| Sep 8, 5:13 PM EDT | Special Weather Statement | FFC | Union | 47 min |
| Sep 8, 5:17 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Madison | 43 min |
| Sep 8, 5:28 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 47 min |
| Sep 8, 5:32 PM EDT | Special Weather Statement | FFC | Floyd | 43 min |
| Sep 8, 6:05 PM EDT | Special Weather Statement | FFC | Barrow, Forsyth, Jackson | 55 min |
| Sep 8, 6:08 PM EDT | Special Weather Statement | FFC | Gilmer, Pickens | 52 min |
| Sep 8, 6:16 PM EDT | Flash Flood Warning | FFC | Barrow, Forsyth, Fulton, Gwinnett, Hall, Jackson | 6 hr |
| Sep 8, 6:57 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin, Pickens | 48 min |
| Sep 8, 7:23 PM EDT | River Flood Warning | FFC | Forsyth | 117 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.